Vol. 246, No. 1, 2010

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 275: 1  2
Vol. 274: 1  2
Vol. 273: 1  2
Vol. 272: 1  2
Vol. 271: 1  2
Vol. 270: 1  2
Vol. 269: 1  2
Vol. 268: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
An orthogonal approach to the subfactor of a planar algebra

Vaughan Jones, Dimitri Shlyakhtenko and Kevin Walker

Vol. 246 (2010), No. 1, 187–197
Abstract

By changing to an orthogonal basis, we give a short proof that the subfactor of the graded algebra of a planar algebra reproduces the planar algebra.

Keywords
planar algebra, subfactor, free probability
Mathematical Subject Classification 2000
Primary: 46L37
Milestones
Received: 1 July 2009
Accepted: 25 February 2010
Published: 1 May 2010
Authors
Vaughan Jones
Department of Mathematics
University of California
Berkeley, CA 94720
United States
http://math.berkeley.edu/~vfr/
Dimitri Shlyakhtenko
Department of Mathematics
University of California
Los Angeles, CA 90095
United States
http://www.math.ucla.edu/~shlyakht/
Kevin Walker
Microsoft Station Q
University of California
Santa Barbara, CA 93106
United States
http://canyon23.net/math/